Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Using Minoxidil for hair loss treatment. Side effect? - Online Doctor Chats

Date : 22-Aug-2013
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:Hi
User:Hello Doctor
User:I have a question for a dermatologist
User:I have been using Minoxidil for past 2 years as a hair loss treatment.
Doctor:Ok
User:Minox 2% + daily mitivitamin.
User:I want to quit it because of side effects.
Doctor:I fyou want reply from a dermatologist, I suggest you one thing. Please utilize the clolumn ask a specialist in your dashboard and I will get it answered by dermatologist
User:and if this medication is stopped it sheds the hair..reversing the treatment of two years.
User:I did that.
User:can't I chat with a dermatologist?
User:I mean is it possible?
Doctor:No
Doctor:Did anybody presrcibe you Minoxidil?
Doctor:Are you there?
User:yes.
User:I had taken consultation for a well known dermatologist inHyderabad.
Doctor:It is a prescription drug and side effects differ from person to person based on associated problems and physical exam.
User:His clinic is very far so I thought of taking advice online
Doctor:Today’s research indicates that a move toward individualizing the dosing of prescription agents is warranted and it can happen only after physical consultation
User:ok
Doctor:Is there any thing else I can help you with?
User:so how do i contact a dermatologist through XXXXXXX portal?
User:are you there?
Doctor:Hi
Doctor:Are you there
Doctor:I thought you left he chat
Doctor:You can do so. I suggest you one thing. Please utilize the clolumn ask a specialist in your dashboard and I will get it answered by dermatologist
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor